# SDR 9513689929

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Condition: Popped
- Location: Lt Inst Trnsfmr
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, FLAPS INDICATED AN ASYMMETRICAL CONDITION ON FLAP EXTENSION.  CAPTAIN DECLARED AN EMERGENCY AND ACCOMPLISHED AN UNEVENTFUL LANDING USING SLATS ONLY.  FOUND LEFT INSTRUMENT TRANSFORMER CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, CYCLED FLAPS SEVERAL TIMES AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
